# SDR DXTA2024073000034

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N165QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9726
- Aircraft time: 4,166 hours, 1,681 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH UPON LOWERING LANDING GEAR, CYAN BRAKE FAULT WAS DISPLAYED. FOLLOWED CHECKLIST WHICH TOLD US TO SELECT AUTO BRAKES OFF. WE COMPLIED AND SHORTLY AFTER THAT, THE MESSAGE EXTINGUISHED ONLY TO REAPPEAR ON LANDING ROLL OUT. MESSAGE EXTINGUISHED AGAIN ON TAXI IN AND THEN AGAIN, REAPPEARED UPON SETTING PARKING BRAKE ONCE ON THE RAMP. FAULT CODE 3243BCU0000002
